advertisement
Question
Posted by: Sheridan | 2007/04/17

Pain and spotting

I started using an a two month injection last year. I deceided to go pfor a three month one in January this year. I have been experiencing bleeding accompanied by pain which lasts for about 10-15 minutes. What could be causing this? Is there something that I can get over the counter to stop the bleeding? whats your advice on this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably due to changing contraception. It should settle after the next injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement